# SDR USAA2009110393016

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR  - Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER SPLICE AT BS 907, S19L.  REPLACED  STRINGER SPLICE AT BS 907, S19L IAW B737 SRM 51-10-02.
